My Cart 0 items: $0.00

 

Alka-Seltzer

SKU: A12676

Availability: In stock

Be the first to review this product

Alka-Seltzer gives you the quick relief from upset stomach that you need. Alka-Seltzer's unique effervescent formula combines the soothing relief of aspirin, citric acid and sodium bicarbonate to provide you with speedy and dependable relief.

Calculate Shipping Price

The patented bubbling action of the Alka-Seltzer tablets can simply be added to 8 oz of water to help to quickly relieve pain and upset stomach. Alka-Seltzer is available in boxes of 18 two-tablet packs so you can easily grab one and go. Don't let problems like headaches or indigestion keep you from participating in your favorite activities. Buy your Alka-Seltzer from Active Forever today and get the relief you need!

Alka-Seltzer Features:

  • Relieves common aches and pains, headaches, and indigestion
  • Lets you eat the food you crave
  • Refreshing effervescent formula
  • Relieves pain from an upset stomach after overeating or over drinking

Alka-Seltzer Specifications:

  • Includes: 18 packs of 2 tablets, 36 tablets per box
  • Active Ingredients: aspirin 325 mg, citric acid 1000 mg, sodium bicarbonate 1916 mg

Returns: Due to hygiene purposes, this item is non-returnable. Please refer to ActiveForever's return policy for more detailed information.

Related Searches: M4044, first aid, red cross, redcross, red-cross, alka-seltzer, alkaseltzer, plop plop fizz fizz, speedy, ant acid,

The patented bubbling action of the Alka-Seltzer tablets can simply be added to 8 oz of water to help to quickly relieve pain and upset stomach. Alka-Seltzer is available in boxes of 18 two-tablet packs so you can easily grab one and go. Don't let problems like headaches or indigestion keep you from participating in your favorite activities. Buy your Alka-Seltzer from Active Forever today and get the relief you need! Alka-Seltzer Features: Relieves common aches and pains, headaches, and indigestion Lets you eat the food you crave Refreshing effervescent formula Relieves pain from an upset stomach after overeating or over drinking Alka-Seltzer Specifications: Includes: 18 packs of 2 tablets, 36 tablets per box Active Ingredients: aspirin 325 mg, citric acid 1000 mg, sodium bicarbonate 1916 mg Returns: Due to hygiene purposes, this item is non-returnable. Please refer to ActiveForever's return policy for more detailed information. Related Searches: M4044, first aid, red View more

Customer Reviews

Write Your Own Review

You're reviewing: Alka-Seltzer

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Rating

Shipping Information, click here

Easy Returns, click here

More Information
The patented bubbling action of the Alka-Seltzer tablets can simply be added to 8 oz of water to help to quickly relieve pain and upset stomach. Alka-Seltzer is available in boxes of 18 two-tablet packs so you can easily grab one and go. Don't let problems like headaches or indigestion keep you from participating in your favorite activities. Buy your Alka-Seltzer from Active Forever today and get the relief you need! Alka-Seltzer Features: Relieves common aches and pains, headaches, and indigestion Lets you eat the food you crave Refreshing effervescent formula Relieves pain from an upset stomach after overeating or over drinking Alka-Seltzer Specifications: Includes: 18 packs of 2 tablets, 36 tablets per box Active Ingredients: aspirin 325 mg, citric acid 1000 mg, sodium bicarbonate 1916 mg Returns: Due to hygiene purposes, this item is non-returnable. Please refer to ActiveForever's return policy for more detailed information. Related Searches: M4044, first aid, red View more
Reviews

Customer Reviews

Write Your Own Review

You're reviewing: Alka-Seltzer

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Rating
Shipping & Returns

Shipping Information, click here

Easy Returns, click here